Approximation of Poisson integrals by one linear approximation method in uniform and integral metrics

  • A. S. Serdyuk


We obtain asymptotic equalities for the least upper bounds of approximations of classes of Poisson integrals of periodic functions by a linear approximation method of special form in the metrics of the spaces C and Lp .
How to Cite
Serdyuk, A. S. “Approximation of Poisson Integrals by One Linear Approximation Method in Uniform and Integral Metrics”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 7, July 2008, pp. 976–982,
Research articles